# SDR AALA202508129424

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 39,199 hours, 16,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A325131
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HEAT DAMAGE TO FUSELAGE SKIN (SEE AALA202505290407) LOCATED AT BS 727E PLUS 10 INCHES, FROM S23R TO S24R, AT WL 167. REPLACED SKIN. WORK ACCOMPLISHED IN ACCORDANCE WITH BOEING WORK ORDER AAL-RE-2501866, ALSO EA 365018 AND EA 365033.
